MathSciNet Relay Station
MathSciNet bibliographic data
MR2231633 (2007f:37003) 37A20 (03C15 03E15 28A05 60J50)
Hjorth, Greg The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006), no. 10, 3061–3069 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement